RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1972, Volume 8, Number 8, Pages 1343–1348 (Mi de1627)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

A generalized Bohr–Neugebauer theorem

R. Boles Basit, L. Tsend

Lomonosov Moscow State University

Full text: PDF file (653 kB)

Bibliographic databases:
UDC: 517.937:517.926.45
Received: 06.04.1971

Citation: R. Boles Basit, L. Tsend, “A generalized Bohr–Neugebauer theorem”, Differ. Uravn., 8:8 (1972), 1343–1348

Citation in format AMSBIB
\Bibitem{BolTse72}
\by R.~Boles Basit, L.~Tsend
\paper A generalized Bohr--Neugebauer theorem
\jour Differ. Uravn.
\yr 1972
\vol 8
\issue 8
\pages 1343--1348
\mathnet{http://mi.mathnet.ru/de1627}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=306661}


Linking options:
  • http://mi.mathnet.ru/eng/de1627
  • http://mi.mathnet.ru/eng/de/v8/i8/p1343

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zhikov, B. M. Levitan, “Favard theory”, Russian Math. Surveys, 32:1 (1977), 129–180  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:53
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019